# SDR FDEA2018122433596

- Difficulty date: December 23, 2018
- Submitted: December 25, 2018
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 99,688 hours, 29,606 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8986264
- Part serial: 2023C
- Condition: Failed
- Location: Zone 500
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  319     36-10  6510     22DEC18  MEM  FACT  U  LOGPAGES:3043404  "AIR MANIFOLD 1 FAIL" ALERT LEVEL 3 IN FLIGHT AT  FL370. COMPLIED WITH QRH , DECLARED EMERGENCY,  LANDED KMEM. AIR MANIFOLD PRESSURE NEVER GOT BELOW  13 PSI   RAR #1 MANIFOLD FAIL RELAY R2-5256, #1 AUTO S/O  RELAY R2-5016,  MANIFOLD FAIL RELAY R2-8962 REF  MD10 AMM 24-00-00-2. OPS CHECK GOOD REF MD10 AMM  36-23-00-5. FOUND #1 ENGINE PRV NOT FULLY CLOSED  AND DRAGS THRU                   OPENING AND  CLOSING RAR #1 ENIGINE PRV REF MD10 AMM 36-10-00-2  OPS CHECK GOOD. PRESSURIZED #1 PNEUMATIC SYS  CHECKED FOR LEAKS AND LOOSE  SENSE LINES NO DEFECTS  NOTED REF MD10 AMM 36-10-00. RAR #3 AIU IAW MD10  AMM 31-43-02-04 OPS CHECK GOOD. REF WRI 36-22/6512,  6513, 6514, 6515, 6516, AND MTSI 36-22-6511 FOR  OTHER WORKED PERFORMED AND PARTS INFO.
